# SDR CA140210006

- Difficulty date: February 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 29,390 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW SAW AND SMELLED SMOKE IN THE CABIN 5 MINUTES AFTER TAKEOFF FROM AIRPORT.  ACFT RETURNED TO AIRPORT.  MAINTENANCE CREW RAN ACFT WITH NO FAULTS FOUND.  DUST WAS REMOVED FROM CABIN TEMP CONTROLLER. TEST FLIGHT COMPLETED WITH NO FAULTS FOUNDS.  MAINTENANCE SUSPECTS THAT DUE TO LOW CABIN TEMPERATURE THE HEATING SYSTEM CALLED FOR FULL HEAT THAT WARMED UP THE THE DUCTING CAUSING THE SMOKE AND ODOR.
